Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6534
DC FieldValueLanguage
dc.contributor.authorRossi, Fabio-
dc.date.accessioned2012-04-18T07:30:35Z-
dc.date.available2012-04-18T07:30:35Z-
dc.date.issued1975-
dc.identifier.citationFabio Rossi, "A-categorie e categorie relative di funtori", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 169-172.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6534-
dc.description.abstractSi generalizza un risultato sulle categorie relative di funtori, ottenuto in [4] mediante la struttura di normale relativa.-
dc.description.abstractWe generalize a rsult about relative functor categories obtained in [4] by relative triple's structure.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleA-categorie e categorie relative di funtoriit_IT
dc.typeArticle-
item.grantfulltextopen-
item.languageiso639-1other-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
Rossi2RendMat07.pdf298.92 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

588
checked on May 27, 2019

Download(s)

246
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.